# SDR ASAA2017120422768

- Difficulty date: December 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 10,626 hours, 3,490 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED, EXTINGUISHES WITH RESET. GROUNDED - YES. BITE OF ZONE TEMP CONTROLLERS #2 LOGGED `FLT DECK TRIM VALVE '. FAULT RESETS,  REF B737-900 AMM 21-62 TASK 801, ACCOMPLISHED TASK 21-62-00-810-842, NO DEFECTS NOTED.
